# SDR UPS02239960

- Difficulty date: December 2, 2002
- Submitted: December 9, 2002
- Operation: Air carrier
- Aircraft: N906UP
- Make and model: Boeing 727-30C
- Aircraft serial: 19314
- Aircraft time: 40,622 hours, 43,789 cycles
- System (JASC): 5413 · Nacelle/Pylon, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Lt Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C, ENGINE NR 2, LT NACELLE. CRACK ON UPPER LONGERON AT BS 1387 APPROX UNDER BLOCK (DOOR SHEAR).  LONGERON REMOVED IAW SRM 51-30-02. NEW LONGERON MANUFACTURED IAW SRM 51-20-1. NEW LOGERON INSTALLED IAW SRM 51-30-02 & RE-PROTECTED
